# SDR YENA20150408071

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 17,340 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 007546
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,342 hours, 10,641 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTNENANCE, THE FORWARD EXTERIOR LT EMERGENCY LIGHT IS INOPERATIVE.  R & R NR 4 POWER UNIT IAW 33-50-01. OPS CHECK GOOD.
